MathSciNet Relay Station
MathSciNet bibliographic data
MR2823045 46H10 (19B10 46L80 46L85)
Ji, You Qing; Zhang, Yuan Hang A note on the topological stable rank of an ideal. Proc. Amer. Math. Soc. 139 (2011), no. 11, 3999–4002.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement